Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
this could be due to tinnitus
or it could be due to inflammation of the TMJ joint
which is the jaw joint which moves when you chew.
you need to see a ENT doctor and get your ears checked for fluid behind the ear drum
and also have someone check your TMJ joint for inflammation.
do you grind your teeth at night? this can cause excessive inflammation of your TMJ joint.
if this is the case, you might benefit from a bite guard.
Hi doctor yes I have fluid behind my eardrum and have been given nasonex for it and it hasnt worked also took antibiotics and they have worked either are there any other treatments
yes, you should see an ENT doctor
you might need to have tubes put in your ear drums to help drain out the fluid.
you can also try to open up your eustachian tube by yawning and thrusting your jaw forward.
some people can do this voluntarily. but it can take practice.
the eustachian tube is the tube which leads from your inner ear to your throat and helps drain fluid out of your inner ear.
Yeah I have sinus issues also but is it mormal to fluid to remain so long?
no, it is not normal.
that is why I think you need to try to see an ENT doctor
or ears nose throat otolaryngologist expert.
and see what else you can do to help get rid of that fluid.
you might need allergy medications
Could there be a sinister cause?
most likely not.
most likely the fluid is just not draining.
and most likely the fluid is not infected if you have been on antibiotics.
so the fluid is most likely sterile clean fluid.
it is just bothering your inner ear.
have you tried to yawn and thrust your lower jaw forward to try to open up your eustachian tube?
it can take practice.
It is a nuisance constant pulsing sensation is so frustrating could it be possible to get this after plane journey
yes, after pressure changes on a plane this happens frequently.
Havent tried that techniques yet
best of luck to you.
I can understand your frustration.
let me know if you have other questions.
Plane journey was last september though?
well, then that is a long time for fluid to be there.
also during the winter, when there are more infections, it is common to get an inner ear infection from a virus or bacteria
which can take a while for the fluid to resolve.
My doc also offered me cipralex due to the anxiety it is causing...silly question but is it ok to have wine with this med with dinner
most likely it should be ok to have wine.
let your doctor know as well that you are drinking wine with dinner.
I hope the cipralex helps with your anxiety.
it can take 4-8 weeks to start working for you.
so don't stop the cipralex if it doesn't work.
O only mean one or two glasses no more really.....you ment
what did you mean?
Usually only have one or two glasses
Im always unsure of meds
Dont lime taking them unless its necessary
well, it sounds like in this situation, your doctor thinks you have excessive anxiety
and so cipralex can help decrease anxiety.
best of luck to you
if done for now, please leave +++ positive feedback below the chat box.
you might have to scroll down to see the ratings area below.
Yes I do have anxiety issues which have been brought on by my ear problem hopefully as u say a ENT wil sort it out.
hopefully the cipralex will help your anxiety as well.
are you not taking the cipralex?
Im afraid to start the med to be honest
it sounds like you are letting your anxiety keep you from taking it.
Yes doctor thats wat it is
well, until you start some treatment for your excessive anxiety, you will continue to battle with anxiety .
in your prior questions you were worried about brain tumors causing your symptoms.
this is no way to live.
Its the side effects that are putting me off
you need to get some therapy to help your anxiety
and also to talk to a psychotherapy counselor regularly as well
did your doctor set you up to talk to a counselor regularly?
No its embarrassing feeling like this I dont mention my problems to nobody not even my partner
well, you will not get better if you don't get treatment for your anxiety
and if you don't talk to anyone about your symptoms.
I feel its a sign of weakness I am law student and dont want to mess up my studies taking meds
it is a sign of weakness not take help when you need it.
it is a sign of weakness not to take help when you need it.
Yes I know......
Ok just give me your final piece of advice regarding anxiety and also the ear problem...is cipralex a safe med
Thats all my questions
yes, cipralex is a safe medication
and is used often for patients who have excessive anxiety or depression.
it is known as lexapro in the US
and is used here as well.
it can take 4-8 weeks to start working.
Ok doctor I will try this medication thank you the only rwal rwason I was worried was because I do have winevwith dinner regular andvwasvafraid of interactions between the two I also visit france on regular basis and go wine tasting etc..but if it ok to have small amount with the cipralex thst should be ok
Sorry for spelling mistakes im on mobile
that is ok
spelling mistakes are ok.
if done, please leave +++ positive feedback below the chat box.
you can always reach me as Dr. David if you have other questions.
thanks for using JustAnswer.com
Ok glad I can still enjoy my wine thanks doctor
you are welcome
thanks for using JustAsnwer.com
do you see the ratings area below?
Yea I have rated it and I wil let u know what my ent doc says on thurs
Hi doctor just been to ent..no fluid in ear hearing is perfect and no swelling of nasal lining...had no explanation for the wooshing only not to focus on it.....
Yeah he checked for thst too and was fine...I prob hold alot of tension in jaw..never noticed if i grind my teeth much...sounds like it could be anxiety disorder. .though how can this causr wooshing?
Ok thanks I have started cipralex 5 mg and have seen no sideveffwcts so far thankfully hope I dont have any
If the 5mg works for me I would be happy enough to stay on that....the less the better I think.....
Anxiety is horrible..it makes ye feel like absolute rubbish
Always been a worrier but since my grannys death it has got alot worse
Grief can have a big impact on healtg I think..I have been so strong for so long sometimes it gets on top of me...I am doin law degree at minut also so have plenty to keep mind occupied.
Wat are most common side effects of cipralex
Ok thanks I know that side effects usually dont last long and I askwd pharmacist about wine and he said its fine because 5 mg is a low dose. .thanks for all your info